Canadian journal of mathematics = Journal canadien de mathématiques

フォーマット:
雑誌
責任表示:
Canadian Mathematical Society
言語:
英語; フランス語
出版情報:
Toronto
形態:
v. ; 26 cm
著者名:
Canadian Mathematical Society <DA00480915>  
巻次(年次):
Vol. 1, no. 1 (1949)-
書誌ID:
AA00597678
ISSN:
0008414X  CiNii Articles  Webcat Plus  IRDB
子書誌情報
Loading
オンライン
所蔵情報
Loading availability information

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

Canadian Anaesthetists' Society

Canadian Anaesthetists' Society

Johns Hopkins University, American Mathematical Society

Johns Hopkins University

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

American Mathematical Society

American Mathematical Society

Borwein, Jonathan M., Borwein, Peter B., Canadian Mathematical Society

Wiley

Australian Mathematical Society

Published for the Australian Mathematical Society by Jerusalem Academic Press

American Society of Mechanical Engineers, Pergamon Institute

Pergamon Press

London Mathematical Society

C.F. Hodgson